# SDR SWAA2022011353396

- Difficulty date: December 15, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE STA 500 TO 500A; RBL 24 AND WL 156 SHIELD HAS CORROSION. A224-001 ; / [01] REMOVED CORROSION IAW SRM 51-10-02 VERIFIED WITH 10X MAGNIFY ORIGINAL THICKNESS.040 MATERIAL REMOVED .007 MATERIAL REMAINING .033 OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL NO. AAR 36644 DUE DATE 20 AUG 22; [02] VERIFIED STEP 1 COMPLETED; [03] VERIFIED STEP 1; [04] UPDATED PART # IN MEASUREMENTS TABLE; [05] CERTIFIED; [06] REMOVED CORRODED SHIELD IAW SRM 51-40-02; [07] VERIFIED NEW SHIELD TO BE MPN 143A8126-38 ATAG WN12210 IAW DWG 143A0080 REV -; [08] VERIFIED STEP 7; [09] LOCATED AND DRILLED NEW SHIELD IAW 51-40-05 AND DWG 143A0080 REV -; [10] APPLIED CIC TO LOWER SURFACE OF SHIELD IAW AMM 51-21-91-620-802; [11] VERIFIED STEPS 9 AND 10  OK TO INSTALL SHIELD; [12] BEGAN INSTALLING NEW SHIELD IAW SRM 51-40-02 AND DWG 143A0080 REV -; [13] COMPLETED INSTALLATION OF SHIELD IAW SRM 51-40-02 DWG 143A0080 REV-; [14] VERIFIED STEP 13 IS COMPLETE; [15] ADDED PART; [16] VERIFIED ITEMS 12; 13; 14 AND 15. AUDIT COMPLETE
